![]() |
On the class of p-absolutely summable sequence i p of interval numbers |
---|---|
รหัสดีโอไอ | |
Creator | 1. Amar Jyoti Dutta 2. Binod Chandra Tripathy |
Title | On the class of p-absolutely summable sequence i p of interval numbers |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2559 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 38 |
Journal No. | 2 |
Page no. | 143-146 |
Keyword | interval number,solid,symmetric,convergence free,sequence algebra |
ISSN | 0125-3395 |
Abstract | In this article we have studied on the class of p-absolutely summable sequence of interval numbers. We havediscussed some important properties like linearity, completeness, solidity, symmetry and inclusion relation. |